Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 41, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 29, 2017, 8:27 PM CDT for 4 parishes in Louisiana. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2017, 8:27 PM CDT (01:27 UTC)
- Expired
- Mar 29, 2017, 9:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA
The radar
The Lake Charles radar (KLCH), 85 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 8:30 PM CDT | HAIL 1 | Branch, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 29, 7:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 1.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.5
The text
As transmitted.
121
WUUS54 KLCH 300127
SVRLCH
LAC001-039-055-097-300215-
/O.NEW.KLCH.SV.W.0041.170330T0127Z-170330T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
827 PM CDT WED MAR 29 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
North central Lafayette Parish in south central Louisiana...
Southern Evangeline Parish in central Louisiana...
Northern Acadia Parish in southwestern Louisiana...
Central St. Landry Parish in central Louisiana...
* Until 915 PM CDT
* At 826 PM CDT, severe thunderstorms were located along a line
extending from near Basile to near Evangeline, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lafayette, Opelousas, Eunice, Church Point, Basile, Iota,
Evangeline, Sunset, Washington, Cankton, Chataignier, Mowata,
Prairie Ronde, Maxie, Mire, Savoy, Duralde, Lawtell, Swords and
Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A tornado watch remains in effect until 300 AM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3070 9205 3030 9206 3025 9262 3039 9261
3040 9261 3042 9260 3045 9261 3052 9261
TIME...MOT...LOC 0126Z 250DEG 26KT 3047 9255 3030 9256
HAIL...1.00IN
WIND...60MPH
$$
Jones1 follow-up statement
799
WWUS54 KLCH 300205
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
905 PM CDT WED MAR 29 2017
LAC001-039-055-097-300215-
/O.CON.KLCH.SV.W.0041.000000T0000Z-170330T0215Z/
Lafayette LA-Evangeline LA-Acadia LA-St. Landry LA-
905 PM CDT WED MAR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL LAFAYETTE...SOUTHEASTERN EVANGELINE...NORTHEASTERN
ACADIA AND CENTRAL ST. LANDRY PARISHES...
At 905 PM CDT, severe thunderstorms were located along a line
extending from near Prairie Ronde to near Church Point, moving east
at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lafayette, Opelousas, Eunice, Church Point, Sunset, Washington,
Cankton, Chataignier, Mowata, Prairie Ronde, Maxie, Mire, Savoy,
Lawtell, Swords, Branch and Richard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 300 AM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3070 9205 3030 9206 3028 9248 3036 9250
3048 9250 3056 9249
TIME...MOT...LOC 0205Z 250DEG 26KT 3056 9225 3039 9226
HAIL...1.00IN
WIND...60MPH
$$
JonesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:47 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 29, 6:47 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
647 PM CDT Wed Mar 29 2017
.AVIATION...
Storms this evening continue to effect TAF locations this activity
is expected to continue through the next several hours. Storms are
moving to the northeast.
&&
.PREV DISCUSSION... /issued 506 PM CDT Wed Mar 29 2017/
UPDATE...
As coordination with SPC, have areal extended the Tornado Watch 98
into Rapides Parish, as convection may enter that area a little
sooner.
Rua
PREV DISCUSSION... /issued 422 PM CDT Wed Mar 29 2017/
.SEVERE WEATHER POTENTIAL THROUGH THE EVENING INTO OVERNIGHT...
.HEAVY RAINFALL AND SEVERE POTENTIAL AGAIN OVER THE WEEKEND...
SYNOPSIS...
Will be brief as severe weather ongoing in the forecast area.
Tornado Watch is in effect until 9 pm for a majority of the
western portion of the forecast area. Enhanced Risk for Severe
Storms into the evening and overnight period.
Rua
DISCUSSION...
A vigorous storm system will be moving across the southern
plains tonight into early Thursday. Jet streak and strong positive
vorticity will be rounding the upper level system and across the
forecast for the evening into the overnight hours. Meanwhile,
strong low level jet and abundant gulf moisture will be in place.
Therefore, supercell clusters of thunderstorms will continue for
the remainder of the afternoon, possibly consolidating into a
squall line later this evening and overnight. All forms of severe
weather will be possible. Strong wind damage and large hail, with
a few tornadoes, as cells should have good rotation from the
elevated shear.
Dry slot should move in during the overnight hours quickly
tapering off activity by the morning hours.
A couple of fair weather days, until the next storm system
organizes and moves through the region. Looks like main event will
be late Sunday into early Monday, with heavy rainfall and severe
weather potential. However, GFS does show a lead short wave moving
across late Saturday and Saturday Night, that the ECMWF does not
pick up on. At this point will just have chance pops for that time
period before likely pops on late Sunday into Sunday Night.
Rua
MARINE...
Strong south winds will begin to decrease later tonight as the low
pressure system begins to depart the region and pressure gradient
relaxes.
Rua
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 66 77 54 84 / 70 30 10 0
LCH 65 77 58 82 / 80 20 10 0
LFT 71 80 58 85 / 70 50 10 0
BPT 62 79 58 84 / 70 20 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 1 AM CDT Thursday for GMZ450-452-455-
470-472-475.
Small Craft Advisory until 10 PM CDT this evening for GMZ430-432-
435.
&&
AVIATION...19Hazardous weather outlook, Mar 29, 6:18 AM CDT, 14 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 618 AM CDT Wed Mar 29 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 301130- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 618 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight There is a slight to enhanced risk of severe thunderstorms today and tonight. While uncertainty exists with the exact timing and evolution, scattered to numerous thunderstorms are expected to develop or spread into East Texas this afternoon, with activity continuing to spread east into Louisiana tonight. All modes of severe weather are possible, which includes tornadoes, damaging winds, and large hail. South winds are forecast to increase and become gusty this afternoon across areas generally along and south of I-10 and over parts of East Central Louisiana. A wind Advisory is in effect for these areas from noon through 6 pm, and may need to be extended further in time for areas near the coast. Another upper level storm system will affect the region Saturday night through Sunday night. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are expected to continue over East Central and South Central Louisiana early Thursday morning before pushing across the Atchafalaya River as a cold front sweeps through the area. Severe weather will continue to be possible with this activity. Another upper level storm system will affect the region Saturday night through Sunday night. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .SPOTTER INFORMATION STATEMENT... Storm spotter activation may be needed later today and tonight. GMZ430-432-435-450-452-455-470-472-475-301130- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 618 AM CDT Wed Mar 29 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Gusty south winds and rough seas are expected to continue today, and small craft advisories are in effect today and into this evening. Winds are expected to gradually subside from west to east tonight. In addition, an upper level storm system crossing the region will bring a risk of severe thunderstorms this afternoon and tonight. All modes of severe weather will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are expected to continue over the Gulf waters into Thursday morning, pushing east of the area by afternoon as a cold front sweeps through the area. Severe weather will continue to be possible with this activity. Another upper level storm system will affect the region Saturday night through Monday. Considerable variability is present in model guidance at this time, but it appears that at least some severe weather and/or locally heavy rainfall risk will accompany this system as well. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 13
In the hours before
Local storm report, Mar 29, 6:27 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
627 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL PORT ACRES 29.90N 94.03W
03/29/2017 E1.00 INCH JEFFERSON TX PUBLIC
&&
K. KUYPERLocal storm report, Mar 29, 6:36 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
636 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 4 E CAMERON 29.79N 93.23W
03/29/2017 E1.75 INCH CAMERON LA PUBLIC
&&
K. KUYPERSpecial weather statement, Mar 29, 7:03 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
703 PM CDT WED MAR 29 2017
LAZ028-030>032-041>043-300100-
Calcasieu-Acadia-Jefferson Davis-Evangeline-Allen-Beauregard-Rapides-
703 PM CDT WED MAR 29 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN RAPIDES...
NORTHERN JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD...SOUTHWESTERN
EVANGELINE...NORTHWESTERN ACADIA...EASTERN CALCASIEU AND ALLEN
PARISHES...
At 703 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Longville to Lake Charles Regional
Airport. Movement was northeast at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Lake Charles, Oakdale, Westlake, Welsh, Iowa, Kinder, Basile,
Oberlin, Elton, Fenton, Reeves, Dry Creek, Moss Bluff, Ragley,
Mittie, Lake Charles Regional Airport, Topsy, Lebleu Settlement,
Gillis and Allen Parish Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3099 9254 3032 9256 3010 9330 3035 9331
3053 9338
TIME...MOT...LOC 0003Z 237DEG 38KT 3060 9319 3014 9321
TWHSpecial weather statement, Mar 29, 7:42 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
742 PM CDT WED MAR 29 2017
LAZ042>044-300130-
Acadia LA-Jefferson Davis LA-Lafayette LA-
742 PM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE...
SOUTHEASTERN JEFFERSON DAVIS AND ACADIA PARISHES UNTIL 830 PM CDT...
At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jennings, moving northeast at 35 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lafayette, Crowley, Eunice, Jennings, Rayne, Church Point, Welsh,
Lake Arthur, Iota, Mermentau, Evangeline, Duson, Mowata, Maxie, Mire,
Egan, Branch, Richard, Estherwood and Roanoke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 300 AM CDT for south central,
central and southwestern Louisiana.
LAT...LON 3022 9287 3032 9256 3047 9255 3048 9225
3044 9225 3044 9222 3038 9217 3035 9218
3035 9216 3030 9214 3031 9212 3025 9207
3011 9254 3012 9256 3010 9258 3009 9263
3008 9263 3006 9269
TIME...MOT...LOC 0042Z 241DEG 32KT 3019 9265
JonesLocal storm report, Mar 29, 8:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
806 PM CDT WED MAR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL JENNINGS 30.22N 92.66W
03/29/2017 E0.88 INCH JEFFERSON DAVIS LA LAW ENFORCEMENT
&&
K. KUYPERSpecial weather statement, Mar 29, 8:20 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
820 PM CDT WED MAR 29 2017
LAZ029-032-033-043-044-052-300200-
Acadia LA-Lafayette LA-St. Landry LA-Avoyelles LA-Vermilion LA-
Evangeline LA-
820 PM CDT WED MAR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...SOUTHEASTERN
EVANGELINE...EASTERN ACADIA...NORTH CENTRAL VERMILION...SOUTHEASTERN
AVOYELLES AND ST. LANDRY PARISHES UNTIL 900 PM CDT...
At 819 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chataignier to near Wright. Movement was
northeast at 30 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Lafayette, Opelousas, Crowley, Scott, Rayne, Carencro, Ville Platte,
Kaplan, Church Point, Leonville, Palmetto, Sunset, Port Barre, Duson,
Washington, Maurice, Grand Coteau, Cankton, Chataignier and Prairie
Ronde.
A tornado watch remains in effect until 300 AM CDT for central, south
central and southwestern Louisiana.
LAT...LON 3095 9180 3039 9194 3040 9198 3037 9199
3034 9195 3011 9201 2992 9250 3062 9234
TIME...MOT...LOC 0119Z 240DEG 25KT 3060 9228 3004 9242
JonesThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:00 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis | 45 min |
| Mar 29, 7:03 PM CDT | Special Weather Statement | LCH | Allen, Jefferson Davis | 57 min |
| Mar 29, 7:42 PM CDT | Special Weather Statement | LCH | Acadia | 48 min |
| Mar 29, 7:53 PM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 6 hr |
| Mar 29, 8:00 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 30 min |
| Mar 29, 8:20 PM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Landry | 40 min |
| Mar 29, 8:27 PM CDT | Tornado Warning | LCH | Allen, Evangeline, Rapides | 12 min |
| Mar 29, 8:50 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion | 40 min |
| Mar 29, 9:23 PM CDT | Special Weather Statement | LCH | Calcasieu | 52 min |
| Mar 29, 9:25 PM CDT | Special Weather Statement | LCH | Acadia | 35 min |
| Mar 29, 9:28 PM CDT | Special Weather Statement | LCH | Vermilion | 32 min |
| Mar 29, 9:30 PM CDT | Special Weather Statement | LCH | Saint Martin | 30 min |
| Mar 29, 9:44 PM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Mar 29, 9:56 PM CDT | Special Weather Statement | LCH | Saint Martin | 49 min |
| Mar 29, 10:30 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 29, 10:43 PM CDT | Special Weather Statement | LCH | Saint Martin | 47 min |
| Mar 29, 11:25 PM CDT | Special Weather Statement | LCH | Saint Martin | 65 min |
| Mar 30, 12:19 AM CDT | Special Weather Statement | LCH | Vermilion | 56 min |
| Mar 30, 12:26 AM CDT | Special Marine Warning | LCH | 49 min | |
| Mar 30, 12:31 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 44 min |
| Mar 30, 12:32 AM CDT | Special Weather Statement | LCH | Saint Martin | 43 min |
| Mar 30, 1:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 30, 1:17 AM CDT | Special Weather Statement | LCH | Vermilion | 43 min |
| Mar 30, 1:42 AM CDT | Flash Flood Warning | LCH | Saint Landry | 5 hr |
| Mar 30, 1:45 AM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 4 hr |
| Mar 30, 1:55 AM CDT | Areal Flood Warning | LCH | Calcasieu, Jefferson Davis | 6 hr |
| Mar 30, 2:05 AM CDT | Special Weather Statement | LCH | Vermilion | 40 min |
| Mar 30, 2:10 AM CDT | Special Marine Warning | LCH | 65 min | |
| Mar 30, 2:20 AM CDT | River Flood Warning | LCH | Calcasieu | 16 days |
| Mar 30, 2:40 AM CDT | Special Weather Statement | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Mar 30, 3:10 AM CDT | Special Marine Warning | LCH | 95 min | |
| Mar 30, 3:20 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 3 hr |
| Mar 30, 4:31 AM CDT | Areal Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 6 hr |
| Mar 30, 4:45 AM CDT | Special Weather Statement | LCH | Assumption | 45 min |
| Mar 30, 4:55 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 7 days |
| Mar 30, 5:16 AM CDT | River Flood Warning | LCH | Calcasieu | 29 hr |
| Mar 30, 6:06 AM CDT | Special Marine Warning | LCH | 84 min | |
| Mar 30, 6:18 AM CDT | Special Weather Statement | LCH | St. Mary | 42 min |
| Mar 30, 6:21 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary | 114 min |
| Mar 30, 6:29 AM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 27 min |
| Mar 30, 9:12 AM CDT | Areal Flood Advisory | LCH | Iberia, Saint Martin, St. Mary, Vermilion | 3 hr |
| Mar 30, 10:06 AM CDT | River Flood Warning | LCH | Calcasieu | 34 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.